# SDR P5CA2021042600154

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,166 hours, 22,207 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6420665
- Part serial: 118C1257
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WINDOW HEAT LIGHT "INOP" ILLUMINATED. R2 WINDOW HEAT INOP.( TRANSFERRED TO DMI #145755 IAW MEL 30-41-01-02. CAT C, DUE 03MAY21. MCC NOTIFIED. PLACARD INSTALLED, MX ACTION C/W.  REF LOG 1477427 ITEM #5: REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECK GOOD, THIS CLEARS DMI 145755. MCC NOTIFIED, PLACARD REMOVED. )
